# SDR 372PA0034

- Difficulty date: August 12, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 34,210 hours, 26,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 58781
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW LEVEL EMERGENCY LIGHTING (AFT SECTION) INOPERATIVE.  REPLACED AFT EMERGENCY HARNESS.  OPS CHECKS GOOD IAW MM33-50-0.
